Little Tornado (violetfleur) wrote in vaginapagina,
Little Tornado
violetfleur
vaginapagina

  • Mood:

Plan B/period

Hi guys.

I have a couple questions about Plan B/my period ... sorry if it's TL;DR.

I took Plan B on May 2nd (within the first 2 hours of having a condom break inside of me). I have never had to take Plan B before, so my boyfriend and I decided to refrain from further sex until after I got my period, just to be safe.

So I'm due for my period sometime this weekend (between May 15th and May 18th, at the very latest). And I'm experiencing all of my normal premenstrual symptoms; sore breasts, cramps, headaches, etc. However, for the past 2 or 3 days, my discharge has been a darkish brown color. Not red like fresh blood. This has never really happened to me before, so my questions are:

-Is brownish discharge normal after taking Plan B, just before you get your period?
-Is what I'm experiencing my actual period?
-If no, does this mean that my period is still on its way?
-Is it possible I'm pregnant, even though I took Plan B within the first 2 hours?

Sorry if the questions are dumb, I'm just really nervous right now. Has something like this happened to any of you girls before???
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments